A metric characterization of manifolds with boundary
Compositio Mathematica, Tome 81 (1992) no. 3, p. 337-354
@article{CM_1992__81_3_337_0,
     author = {Plaut, Conrad},
     title = {A metric characterization of manifolds with boundary},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {81},
     number = {3},
     year = {1992},
     pages = {337-354},
     zbl = {0748.53046},
     mrnumber = {1149173},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__81_3_337_0}
}
Plaut, Conrad. A metric characterization of manifolds with boundary. Compositio Mathematica, Tome 81 (1992) no. 3, pp. 337-354. http://www.numdam.org/item/CM_1992__81_3_337_0/

[B] Busemann, H. The Geometry of Geodesics, Academic Press, New York, 1955. | MR 75623 | Zbl 0112.37002

[Be] Berestovskii, V.N. Introduction of a Riemann structure into certain metric spaces, Siberian Math. J., 16 (1975), 499-507. | MR 400131 | Zbl 0325.53059

[CE] Cheeger, J., and Ebin, D.G. Comparison Theorems in Riemannian Geometry, North Holland, Amsterdam, 1975. | MR 458335 | Zbl 0309.53035

[F] Fukaya, K. A boundary of the set of the Riemannian manifolds with bounded curvatures and diameters, J. Diff. Geo. 28 (1988), 1-21. | MR 950552 | Zbl 0652.53031

[FY] Fukaya, K. and Yamaguchi, T. Almost non-positively curved manifolds, J. Diff. Geo. 33 (1991), 67-90. | MR 1085135 | Zbl 0758.53024

[G] Gromov, M. Groupes of polynomial growth and expanding maps, Publ. Math. I.H.E.S. 53 (1981), 53-78. | Numdam | MR 623534 | Zbl 0474.20018

[GLP] Gromov, M., Lafontaine, J., and Pansu, P. Structure Métrique pour les Variétés Riemanniennes, Cedic/Fernant Nathan, Paris, 1981. | MR 682063 | Zbl 0509.53034

[GP1] Grove, K. and Petersen, P. Bounding homotopy types by geometry, Ann. of Math. 128 (1988) 195-206. | MR 951512 | Zbl 0655.53032

[GP2] Grove, K. and Petersen, P. Manifolds near the boundary of existence, J. Diff. Geo. 33 (1991), 379-394. | MR 1094462 | Zbl 0729.53045

[GPW] Grove, K., Petersen, P., and Wu, J.Y. Geometric finiteness theorems via controlled topology, Invent. math. 99 (1990) 205-213. | MR 1029396 | Zbl 0747.53033

[GW] Greene, R.E. and Wu, H. Lipschitz convergence of Riemannian manifolds, Pacific Math. J. 131 (1988), 119-141. | MR 917868 | Zbl 0646.53038

[K] Karcher, H. Riemannian Comparison Constructions, preprint. | MR 1013810

[N] Nikolaev, I.G. Smoothness of the metric in spaces with bilaterally bounded curvature in the sense of A. P. Aleksandrov, Siberian Math. J. 24 (1983) 247-263. | Zbl 0547.53011

[P] Peters, S. Convergence of Riemannian manifolds, Compositio Math. 62 (1987), 3-16. | Numdam | MR 892147 | Zbl 0618.53036

[P1] Plaut, C. Almost Riemannian Spaces, J. Diff. Geo., to appear. | MR 1131442 | Zbl 0723.53030

[P2] Plaut, C. Metric curvature, convergence, and topological finiteness, preprint. | MR 1159431 | Zbl 0770.53033

[PD] Plaut, C. Riemannian Geometry of Non-Riemannian Spaces, dissertation, University of Maryland, 1989.

[R] Rinow, W. Die Innere Geometrie der Metrischen Raume, Springer-Verlag, Berlin, 1961. | MR 123969 | Zbl 0096.16302